| Model Number |
M004RFSDS96200 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure to treat a supra ventricular tachycardia, an intellanav open irrigated catheter was selected for use.The catheter was no flushing correctly when doing an inpatient ablation.There was no interruption of irrigation from the pump.The flow rate was set at fast flush at the beginning.Tried reconnecting the flush and flushing multiple times but the issue persisted.Finally, catheter was replaced and the issue was resolved.No patient complications were reported.The device will be returned for analysis.
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Upon receipt at boston scientific post market laboratory the returned intellanav oi catheter was visually inspected no abnormalities were observed.Functional testing showed the catheter functional mechanism worked properly no resistance was felt.The device was connected to a known good metriq pump and was purged all six irrigation ports flow freely.The pump was programmed and the device was irrigated for 5 minutes without any errors or pump messages.The device passed all tests performed and exhibited normal device characteristics.With all available information the complaint could not be confirmed as the reported failure was not able to be reproduced and the device presented with no issues.
Event or Problem Description
It was reported that during an ablation procedure to treat a supra ventricular tachycardia, an intellanav open irrigated catheter was selected for use.The catheter was not flushing correctly when doing an inpatient ablation.There was no interruption of irrigation from the pump.The flow rate was set at fast flush at the beginning.Tried reconnecting the flush and flushing multiple times but the issue persisted.Finally, catheter was replaced and the issue was resolved.No patient complications were reported.The device will be returned for analysis.